# SDR R61A201408081022

- Difficulty date: August 8, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Part number: 1702961
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BEARING SUPPORT BETWEEN FLAP TORQUE TUBES 5 & 6 RT WING ARE CORRODED.  MX R & R BEARING SUPPORT BETWEEN FLAP TORQUE TUBES 5 & 6 RT WING IAW AMM 27-51-04, REF CONTINUATION C1 VVP-027603-2014/568 FOR WORK DETAILS.  PN 1702961 BEARING SUPPORT.
